数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 413)

Filters        
Items/Page:    Sort:
LONG-TIME BEHAVIOR OF STOCHASTIC REACTION-DIFFUSION EQUATION WITH DYNAMICAL BOUNDARY CONDITION [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 7, 页码: 2627-2650
Yang, L;  Yang, MH
View/Download:17/0
 
The periodic principal eigenvalues with applications to the nonlocal dispersal logistic equation [期刊论文]
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 2, 页码: 934-971
Sun, JW;  Li, WT(李万同);  Wang, ZC
View/Download:14/0
 
A second-order accurate numerical method for the space-time tempered fractional diffusion-wave equation [期刊论文]
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 68, 期号: 2, 页码: 87-93
Chen, MH;  Deng, WH(邓伟华)
  |  View/Download:10/0
 
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Cao, JF;  Li, WT(李万同);  Zhao, M
View/Download:99/0
 
STABILITY OF PYRAMIDAL TRAVELING FRONTS IN THE DEGENERATE MONOSTABLE AND COMBUSTION EQUATIONS I [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2395-2430
Bu, ZH;  Wang, ZC
View/Download:60/0
 
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Sheng, WJ;  Li, WT(李万同)
View/Download:64/0
 
TRAVELING WAVES AND ENTIRE SOLUTIONS FOR AN EPIDEMIC MODEL WITH ASYMMETRIC DISPERSAL [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2483-2512
Li, WT(李万同);  Xu, WB;  Zhang, L
View/Download:72/0
 
DYNAMICS OF A NONLOCAL DISPERSAL SIS EPIDEMIC MODEL [期刊论文]
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2017, 卷号: 16, 期号: 3, 页码: 781-797
Yang, FY;  Li, WT(李万同)
View/Download:6/0
 
Traveling waves in a nonlocal dispersal SIRH model with relapse [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 73, 期号: 8, 页码: 1707-1723
Zhu, CC;  Li, WT(李万同);  Yang, FY
View/Download:8/0
 
Soliton Solutions for a Singular Schrodinger Equation with Any Growth Exponents [期刊论文]
ACTA APPLICANDAE MATHEMATICAE, 2017, 卷号: 148, 期号: 1, 页码: 179-199
Liu, JY;  Liu, DC;  Zhao, PH
View/Download:4/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace